MAUDE Adverse Event Report: INNOVAMED HEALTH, LLC AIRCAST VENAPRO SYSTEM; SLEEVE, LIMB, COMPRESSIBLE

INNOVAMED HEALTH, LLC AIRCAST VENAPRO SYSTEM; SLEEVE, LIMB, COMPRESSIBLE
Model Number 30M
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the venapro system was overheating during treatment.There was no reported patient harm.

Brand Name
AIRCAST VENAPRO SYSTEM
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
INNOVAMED HEALTH, LLC
2441 s. 1560 west
woods cross, ut
MDR Report Key9716534
Report Number3005844491-2020-00003
Device Sequence Number16232052
Product Code JOW
UDI-Device Identifier00190446273288
UDI-Public00190446273288
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number30M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1